Neighborhood unions and regular factors


T. Niessen,


        Bounds on the size of the neighborhood union for two (independent) vertices of a graph that imply the existence of regular factors are proved. Thereby a problem of Iida and Nishimura is solved.

BibTEX Reference Entry 

	author = {Thomas Niessen},
	title = "Neighborhood unions and regular factors",
	pages = "45-64",
	journal = "J. Graph Theory",
	volume = "19",
	year = 1995,
	hsb = RWTH-CONV-223141,


 Download bibtex-file

Sorry, this paper is currently not available for download.